Revista Colombiana de Matemáticas
versión impresa ISSN 0034-7426
FORERO CUERVO, ANDRÉS. A proof of the ultralimits theorem. Rev.colomb.mat. [online]. 2009, vol.43, n.2, pp. 115-138. ISSN 0034-7426.
This paper provides an alternative proof of the Ultralimits Theorem, established by Kochen in 1961. In order to achieve this, generic constant models are defined, constructed as limits of Kripke models with the same universe on each node, with respect to a filter of open sets over the same partial order with its natural topology.
Palabras llave : Ultrapowers; Kripke models; generic models; intuitionism.